Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having swollen lips. Took zertec. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
My lips have been swelling off and on for last month take zertec and never happens when I stop the medicine it happens what is wrong with me do u think?
Posted Fri, 13 Dec 2013 in Asthma and Allergy
Answered by Dr. Shruti Rijhwani 21 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir , Thank you for posting your query on XXXXXXX . Well looking into your query I will like to tell you that it can be a feature of angioneurotic edema that you are getting lip swelling on and off . It seems to be allergy triggered that you get relief from taking Tab ZERTEC , it has got CETRIZINE . I think you should consult an immunologist for this and get you allergy profile done and avoid all your allergic triggers . Take care. Dr. Shruti Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor